# SDR DALA2024053105717

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N519DN
- Make and model: Airbus A350-941
- Aircraft serial: 0588
- Aircraft time: 7,199 hours, 672 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3519 -ATB- DUE TO MULTIPLE PRIM/ADIRU FAULTS. CORRECTIVE ACTION: REPLACED AOA SENSOR, MFP 2 AND 3. (LP# 5633380)
